| Model Number |
1000354 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an occlusion alarm occurred.There was no reported adverse impact to the customer¿s blood glucose level.The customer declined follow up from tandem technical support, therefore no additional information was provided.